Journal Browser Advanced Search Help
Journal Browser Advanced search HELP
-
Korean J Anesthesiol. 1994 May;27(5):513-517. Korean. Case Report.
Song KS , Lee KW , Park MK , Park KH , Kim KS .
Department of Anesthesiology, Sun General Hospital, Taejeon, Korea.
Abstract

The subarachnoid injection of local anesthetics to obtain lower limbs anesthesia has been used since 1899 by first August Bier. Transient neurologic complications during and immediately after spinal anesthesia are rare ; however we recently encountered a case of CNS toxicity that was nonspecific and severe in a 30 year old man who had a hemiorrhaphy under spinal anesthesia using tetracaine with epinephrine. The exact cause of seizure attack was unknown, but we suspected it tetracaine induced CNS toxicity due to vascular absorption or cephalard movement in CSF.

Copyright © 2019. Korean Association of Medical Journal Editors.